Doxycycline induced generalized bullous fixed drug eruption e A case report

    Published on:
    Journal of Young Pharmacists, 2013; 5(4):195-196
    Case report | doi:10.1016/j.jyp.2013.12.001
    Authors:

    Selvaraj Nitya a,*, Kameswari Deepa a, Adhimoolam Mangaiarkkarasi a, Kaliaperumal Karthikeyan b

    a Department of Pharmacology, Sri Manakula Vinayagar Medical College and Hospital, Puducherry 605107, India

    b Department of Dermatology, Sri Manakula Vinayagar Medical College and Hospital, Puducherry 605107, India.

    Abstract:

    Adverse drug reactions are a major hazard of modern medicine. Fixed drug eruption, which is a cutaneous adverse drug reaction, is commonly seen with antimicrobials and analgesics. Here we report 37- year-old female with bullous fixed drug eruptions due to doxycycline administration.

    Keywords:Bullous eruption,Adverse drug reaction,Doxycycline.